Please help me I HATE Botox!
Doctor Answers 11
Botox and Facial Sagging?
Botox for the masseter
Thank you for your question calig3211. I am sorry to hear about your experience. Botox is a purified protein used to address wrinkles associated with facial expression. It can also be placed in the lower face to address the masseter muscle which can give the lower face a square appearance. Most people enjoy the results of their Botox treatment for three to four months. At that time the changes associated with Botox should be back to the baseline pre-treatment. Please follow up with your doctor for specific recommendations. Good luck!
Help for Bad Botox
Sorry to hear about your bad experience with Botox in your masseter muscles (jaw). There are some things that you can do to help your concerns. Microcurrent facials will help stimulate muscles to increase facial tone, but they need to be done daily to be effective. Strategically placed Voluma will give you immediate lifting and improvement. Working out is good for you, but will not shorten the 3 to 4 months that it will take for the Botox to stop working. Sculptra injections are an excellent treatment to restore your facial volume. Ultherapy is an excellent skin and muscle lifting, tightening one time long lasting treatment. If you are still very unhappy with your facial appearance, you should consult with an aesthetic physician who is an injection expert. Good luck and be well.
You might also like...
Botox and Results
Botox for masseters causing facial sagging
The Botox will wear off over the course of 3-4 months. Nothing you can do to expedite the time frame. Sorry, to hear about your experience.
Unhappy after botox treatment
Botox will wear off in 3-4 months
Unhappy with Botox injection
Botox effects do wear off
all the best
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.